# SDR SWAA2022042596123

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT 1 BULB INOP / [01] RESECURED EMERGENCY EXIT LIGHT DOOR L1 AS PER B737-AMM 33-51-01-960-801.PERFORMED EMERGENCY LIGHT TEST FOUND NORMAL.;[02] VERIFIED STEP 1
